MAUDE Adverse Event Report: CAREFUSION ALARIS® SYRINGE MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® SYRINGE MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: broviac central line; syringe, size and mfr.Unknown.The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.Additional patient information: infant; race: b.
 
Event or Problem Description
It was reported that a continuous infusion of fentanyl infusing at a rate of 0.8ml/hour via the infant patients broviac central line located in the patient's right femoral artery when it was noticed that the patients bed linens were wet.Upon assessment, the nurse found that the tubing set was wet.The tubing set was dried only to find it wet again.
 
Additional Manufacturer Narrative
The customer¿s report of a leak was not confirmed.Visual inspection of the set noted no damage or any anomalies.Functional and pressure testing resulted in the set flowing freely and showed no signs of leaking.The set was loaded into a lab syringe pump module for an infusion test.The primary infusion was programmed at a rate of 0.8ml/h and 0.8 ml vtbi.The infusion completed with no alarms and no signs of leaking.The root cause was not identified.
 
Event or Problem Description

Brand Name
ALARIS® SYRINGE MODULE SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8786777
Report Number9616066-2019-01904
Device Sequence Number13962663
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, TD (B)(6) 2019
Patient Age4 MO